Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Weighted inequalities for singular integral operators on the half-line

Tom 243 / 2018

Ralph Chill, Sebastian Król Studia Mathematica 243 (2018), 171-206 MSC: Primary 46D05. DOI: 10.4064/sm170221-1-9 Opublikowany online: 6 April 2018

Streszczenie

We prove weighted estimates for singular integral operators which operate on function spaces on a half-line. The class of admissible weights includes Muckenhoupt weights and weights satisfying Sawyer’s one-sided conditions. The kernels of the operators satisfy relaxed Dini conditions. We apply the weighted estimates to extrapolation of $L^p$-maximal regularity of first order, second order and fractional order Cauchy problems to weighted rearrangement-invariant Banach function spaces. In particular, we provide extensions as well as a unification of recent results due to Auscher and Axelsson, and Chill and Fiorenza.

Autorzy

  • Ralph ChillInstitut für Analysis
    Fachrichtung Mathematik
    TU Dresden
    01062 Dresden, Germany
    e-mail
  • Sebastian KrólFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek